Approximations of distributions for some standardized partial sums in sequential analysis

Liu, Wei, Wang, Nan, Wang, Suojin . Australian & New Zealand Journal of Statistics 2002. 44 (1) :109-119

Locate this article in:

Bibtex

@article{CIS-177777,
  Author = {Liu, Wei and Wang, Nan and Wang, Suojin},
  Title = {Approximations of distributions for some standardized partial sums in sequential analysis},
  Journal = {Australian & New Zealand Journal of Statistics},
  Volume = {44},
  Number = {1},
  Year = {2002},
  Pages = {109--119},
  Keywords = {Sequential analysis, Edgeworth expansion, Stopping times, Nonlinear renewal theory, saddlepoint expansion}
}

Similar articles